MAUDE Adverse Event Report: STERIS CORPORATION STERIS; SURGICAL TABLE

STERIS CORPORATION STERIS; SURGICAL TABLE
Model Number 4085 SURGICAL TABLE
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their e-z lift beach chair accessory had detached and fell from their 4085 surgical table during a patient procedure.No report of injury or delay.
 
Additional Manufacturer Narrative
A steris service technician arrived on site to inspect the reported device.The customer informed the technician that while the patient was on the table, the attendant tried to raise the patient's legs without configuring the table hand control for the reverse patient orientation operation.This resulted in the table leg section receptacles moving upward in response to the command which pushed and detached the e-z beach chair accessory.The patient fell back as the accessory fell off.The technician further examined the table and found it to be undamaged and operational.The e-z beach chair accessory had sustained damaged and was removed from service pending a replacement.The 4085 surgical table operator manual states: "reverse patient orientation, definition: the headrest is attached to the leg section and the patient oriented with head on headrest.Some surgeries (for example, shoulder injuries) require the patient to be in reverse positioning and the table to be operated in a reverse configuration.Press reverse orientation button on hand control and hold for two seconds, yellow led should light beside graphic representation of reverse orientation.Press reverse orientation button again and hold for two seconds to cancel reverse orientation function and green led lights beside graphic representation of normal orientation.When reverse orientation button is pressed, all other hand control commands (through the control system) note the new patient head position.Trendelenburg and lateral tilt movements and back and leg sections are automatically reversed." the technician counseled user facility personnel on the use and operation of the 4085 surgical table as it relates to the use of the e-z beach chair accessory.No additional issues have been reported.

Brand Name
STERIS
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19949770
Report Number1043572-2024-00055
Device Sequence Number12986207
Product Code FQO
UDI-Device Identifier00724995154783
UDI-Public(01)00724995154783
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4085 SURGICAL TABLE
Device Catalogue NumberST013507
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown